Journal of Applied Mathematics and Computing

, Volume 36, Issue 1, pp 61–87

Nonexistence and existence of positive solutions for second order singular three-point boundary value problems with derivative dependent and sign-changing nonlinearities

  • Caisheng Ji
  • Donal O’Regan
  • Baoqiang Yan
  • Ravi P. Agarwal
Article

DOI: 10.1007/s12190-010-0388-5

Cite this article as:
Ji, C., O’Regan, D., Yan, B. et al. J. Appl. Math. Comput. (2011) 36: 61. doi:10.1007/s12190-010-0388-5
  • 134 Downloads

Abstract

This paper discusses the nonexistence and the existence of positive solutions for second order singular three-point boundary value problems when the nonlinear term f(t,x,y) is sign-changing and may be singular at t=0, x=0, y=0.

Keywords

Singular three-point boundary value problemsSign-changing nonlinearityPositive solutions

Mathematics Subject Classification (2000)

34B1034B15

Copyright information

© Korean Society for Computational and Applied Mathematics 2010

Authors and Affiliations

  • Caisheng Ji
    • 1
  • Donal O’Regan
    • 2
  • Baoqiang Yan
    • 1
  • Ravi P. Agarwal
    • 3
    • 4
  1. 1.Department of MathematicsShandong Normal UniversityJinanP.R. China
  2. 2.Department of MathematicsNational University of IrelandGalwayIreland
  3. 3.Department of Mathematical ScienceFlorida Institute of TechnologyMelbourneUSA
  4. 4.Mathematics and Statistics DepartmentKing Fahd University of Petroleum and MineralsDhahranSaudi Arabia